Fuzzy representations of real-valued random variables: applications to exploratory and inferential studies
A. Blanco-Fernández (),
A. Ramos-Guajardo () and
A. Colubi ()
METRON, 2013, vol. 71, issue 3, 245-259
Abstract:
The so-called fuzzy representations of real-valued random variables are reviewed. They are used to visualize or/and characterize distributions through fuzzy sets. Various fuzzy representations useful to explore or test about different characteristics of real distributions are described. The main developments concerning the representation, goodness-of-fit, equality of distribution and asymmetry are overviewed. New inferential strategies for the equality of two-paired distributions based on bootstrap techniques are introduced. They are analyzed theoretically and empirically. Copyright Sapienza Università di Roma 2013
Keywords: Fuzzy representation; Inferential studies; Symmetry; Goodness of fit; Equality of distributions (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s40300-013-0019-7 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metron:v:71:y:2013:i:3:p:245-259
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40300
DOI: 10.1007/s40300-013-0019-7
Access Statistics for this article
METRON is currently edited by Marco Alfo'
More articles in METRON from Springer, Sapienza Università di Roma
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().